MathSciNet Relay Station
MathSciNet bibliographic data
MR1888859 (2002k:37006) 37A05 (11K55 37A45)
Yuri, Michiko On the speed of convergence to equilibrium states for multi-dimensional maps with indifferent periodic points. Nonlinearity 15 (2002), no. 2, 429–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement